CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Kozdron-M-J"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2013 | 2012
Number of items: 2.

2013

Alberts, Tom and Kozdron, Michael J. and Masson, Robert (2013) Some Partial Results on the Convergence of Loop-Erased Random Walk to SLE(2) in the Natural Parametrization. Journal of Statistical Physics, 153 (1). pp. 119-141. ISSN 0022-4715. https://resolver.caltech.edu/CaltechAUTHORS:20130920-102143598

2012

Alberts, Tom and Kozdron, Michael J. and Fawler, Gregory F. (2012) The Green function for the radial Schramm–Loewner evolution. Journal of Physics A: Mathematical and Theoretical, 45 (49). Art. No. 494015. ISSN 1751-8113. https://resolver.caltech.edu/CaltechAUTHORS:20130115-111632343

This list was generated on Wed Aug 5 02:39:42 2020 PDT.